Related Questions

My 9 month old was prescribed amoxicillian for an ear infection. After three days, little red rashes are on his body. Is it an allergic reaction?

Could be. Your doctor needs to look at the rash. It can be an allergic reaction to Amoxicillin but it also can be from the infection. Call your doctor for further advice. Read more...
Difficult to answer. Most commonly, the rash is associated with Amoxicillin is not a true allergy, but it is difficult to say without seeing the rash. I would recommend taking your infant to his pediatrician to be sure. Read more...

2days ago my 10momth old was prescribed amoxicillin for ear infection today I noticed a rash on the sides of his face. Should I be concerned?

Call Pediatrician. Pediatrician should be notified immediately. Could be from the bacteria that's responsible to the ear infection. Could be allergic response to the amoxicillin. Call pediatrician now. Read more...
Maybe,maybe not . Rashes occur often in kids and some can be related to antibiotic use. A localized rash, is less likely triggered by ingested antibiotics and more likely a local contact dermatitis. If it spreads to other areas, has a raised nature or a purplish color, it could be the antibiotic and stopping would be appropriate. If it stays in one location, monitor until you can contact the kids doc and discuss it. Read more...
No. If the rash is getting worse or is raised like hives it is a reaction to the medication and it should be stopped. If he had a fever for 3 days prior to that and now the rash it is likely a viral infection called roseola and is unrelated to the the medication. Read more...

7 mo baby has rash after amoxicillin for ear infection. Is it ok the stop the medicine so she doesn't have a worse reaction? Had 5 of 10 day meds.

Would normally stop. Would normally stop the med and call your doctor on monday morning - may not be true allergy, but could definitely worsen. Do followup with the baby's doctor. Read more...
Hives or Not? Amoxicilin may commonly cause a fine red rash. This does not always mean someone is allergic to the medicine. It is okay to stop the medicine or skip a dose; then give the office a call the next morning when the office is open. If hives(welts), swelling of the lips, eyes or face or any new wheezing or trouble breathing...Stop the medicine and seek medical attention immediately. Read more...

14month old on amoxicillin for an ear infection and he is developing a rash on his face. Is this a reaction?

Yes. if it is hives it is anaphylaxis and needs immediate attention how if he is exposed to a virus like infec mononucleosis amoxicillin can give a fine rash and in that condition and rash stops when you stop medicine and does not come back on restarting. Read more...

My 1 yr old was prescribed omnicef (cefdinir) for ear infection he's only had 2 doses but now has a rash on his face. Should I stop giving it?

Stop for now. A raised hive like rash after starting an antibiotic may or may not be the antibiotic & could be co-incidental.If this has happened it is reasonable to stop the med for now and re-assess the situation. In these cases i encourage parents to call the service and discuss /describe the rash & review the other sx before deciding how to proceed. Read more...
Rash after Omnicef (cefdinir) It's tempting to suspect allergy, isn't it? Many times ear infections develop during viral infections and oftentimes viruses create rashes. It maybe prudent to stop the Omnicef (cefdinir) for 24 hours and restart. It's also a good idea to have a pediatrician diagnose the rash to confirm whether it's an allergy or a viral rash or something else. Read more...

My 11 month old son was diagnosed with an ear infection 2 days ago and was prescribed amoxicilin today I notice a rash on his face is this an allergic reaction?

Possibly. Amoxicillin is a great for an ear infection. Yet, some people have allergies to penicillin. However, what makes this hard to answer is sometimes agents that cause ear infections can cause a rash too! if it is only a light red rash and he has no other signs of something bothering him, you can watch to see if it goes away.But if any sores are in his mouth or a high fever he must be seen right away. Read more...
Possibly. Most rashes while on antibiotics are more likely due to the body fighting off the infection than a reaction to the antibiotic. Having said this, i recommend discussing this with the prescribing physician and having the rash examined. Do not discontinue any medication without advise from his physician. Consult an allergist for possible testing if the rash is believed to be allergic in nature. Read more...

Taking cipro for an ear infection while travelling. Today I was in the hot sun and devolved a slightly red rash on my exposed chest and neck. Issue?

Oral Cipro dangerous. Cipro and related fluoroquinilones have now been condemned by the FDA for use in simple infections such as otitis media, because of the significant risk of horrendous side effects, ranging from sudden death from a single dose (it may cause torsade de points), ormonths of agonizing pain associated with rupture of multiple tendons. It was developed by the Army as a treatment for germ warfare agent. Read more...

I have a raised bump on the inside of my arm in my elbow crease. It is itchy, has no rash. I have had an ear infection 3 weeks ago could this be an inflamed epitrochlear node? Should I be worried?

Lymphadenopathy . Unlikely that this is related to your ear infection. Lymphnodes typically drain regional anatomy. If you had a finger/forearm infection, than it would be plausible. Read more...
Difficult to know. This is the location for the epitrochlear lymph nodes, but this could just as easily be an epidermal inclusion cyst (sebaceous cyst) or a lipoma (fatty tumor) or something more serious. I would suggest you have it evaluated if you are concerned. Read more...
Could be. It certaiy could be. If it doesn't resolve in the next several says, get it checked. Read more...

I got off an antibiotic for ear infection and I'm have pain behind my jaw and in my neck. I aldi have a bit of a rash on my chin. What should I do?

Need ENT follow up. Pain behind the jaw can be many causes but one thing most worrisome is mastoiditis which can occur as complication from ear infection. However it is rare infection and usually happens in chronic ear infection. Another possible diagnosis is lymphadenitis. The rash and associated with the infection. See your own doctor and possible let an ENT take a look. . Read more...